# SDR SIMA20160121002

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 28,074 hours, 23,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK ON FRAME 78, BETWEEN STRINGERS 6R - 7R.  FABRICATED & INSTALLED DOUBLER AT FRAME 78, BETWEEN STRINGER 6R & 7R IAW SRM 53-32-01.
